6 months old baby

Question: Itz been 13 days since i have got inserted copper t.I had bleedig for first few days. Still i have brown discharge instead of white. Is this common..ad how long it will last...?

1 Answers
Question
Answer: for the first time you insert copper t is common to have bleeding for continuous days . if bleeding is too heavy even after 13 days only you need to worry . as you stated you got only brown discharge . it will subside in few days . Your period on your next month also be the same with heavy bleeding for few days . since your uterus has to accept the new particle that is being inserted . if it is brown discharge then there is nothing to worry about ..if you have continuous bleeding even the next month for more than 15 days then you may go and get yourself examined. because copper t is not suitable for everyone somebody's body may not accept the new particle like copper t and pushes it out which may result in continuous bleeding . since you have ly discharge . you may not worry about . check on your next period by next month . periods will be normal after 3-4 months .
  • avatar
    Athira Sunilkumar845 days ago

    Is there any chances for periods to come b4 10 days after cu t insertion...?

Similar Questions with Answers
Question: Mam i got my periods on 6th february n last 2 days i m getting white discharge is this common?
Answer: Occurrence of white discharge is normal if it does not have a foul smell or it's not yellowish or green in color. It's a signal of ovulation in women. But if it's accompanied ,like I said, a foul odours or color change it indicates towards UTI infection. Infection in the organs of the pelvic region like uterus. .cervix. can also be reason for white discharge and low back pain. Consult your doctor for a better understanding.
»Read All Answers
Question: From last few days i had some light brown color discharge. Is it harmful?
Answer: Hello dear. This means it has a lot of blood vessels, so it can bleed easily. If your cervix is irritated during pregnancy, it may cause some brownish-pink discharge. This can happen at any point during your pregnancy. It may be caused by intercourse a cervical check by your doctor, or an infection. It would settle down gradually. If not please contact your gynecologist. Take care.
»Read All Answers
Question: I have inserted copper t. Last month my periods lasted for 13 days bt this month they didn't came. Whats the problem please tell me
Answer: Hi dear. after inserting commentary you can save the issue of irregular period for some time so don't worry dear this is a common side effect of copper t. you should consult your doctor once. Tc
»Read All Answers